# SDR FDEA200909023230

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tee Fitting
- Part number: 146N874817
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L4 DOOR STOP NR 3 HAS TEE CLIP CRACKED.  EVALUATE AND REPAIR. TEE CLIP FOUND CRACKED 2 INCH LENGTH.   REPLACED IAW E.O. E F-5310-7-5000 PT 1.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
